MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.2009.03718.x

Медицинская библиотека · Clinical and experimental dermatology · 2010

Stevens-Johnson syndrome and toxic epidermal necrolysis due to anticonvulsants share certain clinical and laboratory features with drug-induced hypersensitivity syndrome, despite differences in cutaneous presentations.

Teraki Y, Shibuya M, Izaki S

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Drug-induced hypersensitivity syndrome (DIHS)/drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is characterized by late disease onset, fever, rash, hepatic dysfunction, haematological abnormalities, lymphadenopathy and often, human herpesvirus (HHV) reactivation. The diagnosis of DIHS is based on the combined presence of these findings. Anticonvulsants are a major cause of DIHS and may also cause Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). We examined whether SJS/TEN due to anticonvulsants display similar clinical and laboratory features seen in DIHS.

METHODS

Patients diagnosed with SJS or TEN due to anticonvulsants (n = 8) were examined and their clinical features and laboratory findings were compared with patients with anticonvulsant-related DIHS (n = 6).

RESULTS

Seven of the eight patients with SJS/TEN developed symptoms > 3 weeks after starting anticonvulsants. Hepatic dysfunction was present in six patients with SJS/TEN and five patients with DIHS. Leucocytosis and/or eosinophilia was noted in seven patients with SJS/TEN and four patients with DIHS. Only one patient in the SJS/TEN group had atypical lymphocytosis; this was present in four patients with DIHS. Reactivation of HHV-6 was detected in one of the four patients tested in the SJS/TEN group, although it was seen in five of the six patients with DIHS.

CONCLUSIONS

TSJS/TEN due to anticonvulsants may exhibit some clinical and laboratory features of DIHS. The nature of the cutaneous involvement should be emphasized in the diagnosis of DIHS.

Для цитирования: Teraki Y, Shibuya M, Izaki S. Stevens-Johnson syndrome and toxic epidermal necrolysis due to anticonvulsants share certain clinical and laboratory features with drug-induced hypersensitivity syndrome, despite differences in cutaneous presentations.. Clinical and experimental dermatology. 2010. DOI: 10.1111/j.1365-2230.2009.03718.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.